# SDR HEEA078547

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,165 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040006107
- Part serial: A370
- Condition: Making Metal
- Location: Main Rotor
- Part time: 998 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP LIGHT.  3 FLAKES IN LOWER PLUG.  CHIP LIGHT DURING PENALTY RUN.  FLAKES AND BRASS IN FILTER.
